研究领域

概率论,统计物理模型

教育背景

2009-2013  博士  法国巴黎十一大
2005-2009  学士  清华大学

工作经历

2017 至今    教授                清华大学丘成桐数学科学中心
2015-2017  博士后研究员  瑞士日内瓦大学
2013-2015  Moore讲师     美国麻省理工学院

荣誉与奖励

2014年 美国NSF Award DMS-1406411 (PI)

发表论文

Critical Planar Ising and FK-Ising Model
1. H. Wu Polychromatic arm exponents of critical planar FK-Ising model arXiv:1604.06639;
2. H. Wu Alternating arm exponents of critical planar Ising model arXiv: 1605.00985;
3. H. Wu, D. Zhan Boundary Arm Exponents of SLE arXiv:1606.05998.

Schramm Loewner Evolution
1. H. Wu Conformal restriction: the radial case;
Stochastic Processes and their Applications, 125(2):552–570, 2015;
2. J. Miller, H. Wu Intersections of SLE Paths: the double and cut point dimension of SLE Accepted by Probability Theory and Related Fields. 2016. Online;
3. G. Pete, H. Wu A conformally invariant growth process of SLE excursions arXiv:1601.05713.


Conformal Loop Ensemble
1. W. Werner, H. Wu On conformally invariant CLE explorations Communications in Mathematical Physics, 320(3): 637-661, 2013;
2. W. Werner, H. Wu From CLE(κ) to SLE(κ, ρ);
Electronic Journal of Probability, 18:no. 36, 1-20, 2013;
3. S. Sheffield, S. Watson, H. Wu Simple CLE in Doubly Connected Domains Accepted by Annales de l’Institut Henri Poincare, 2016. Online.


Gaussian Free Field
1. M. Wang, H. Wu Level lines of Gaussian Free Field I: Zero-Boundary GFF;
Accepted by Stochastic Processes and their Applications, 2016. Online;
2. M. Wang, H. Wu Level lines of Gaussian Free Field II: Whole-Plane GFF arXiv:1504.04606;
3. E. Powell, H. Wu Level lines of GFF with general boundary data;
Accepted by Annales de l’Institut Henri Poincare, 2016. arXiv:1509.02462;


Surveys and Lecture Notes
1. H. Wu On the occupation times of Brownian excursions and Brownian loops Volume 2046 of Lecture Notes in Math., pages 149–166. Springer, Heidelberg, 2012;
2. H. Wu Conformal restriction and Brownian motion;
Probability Surveys, Vol. 12 (2015), 55-103.
  • 联系我们
  • 北京市海淀区清华大学静斋
    丘成桐数学科学中心100084
  • +86-10-62773561 
  • +86-10-62789445 
  • ymsc@tsinghua.edu.cn
版权所有© 2018 丘成桐数学科学中心